# SDR CA140209002

- Difficulty date: October 13, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8401
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Part number: 697073002
- Condition: Failed
- Location: Nr 1
- Part time: 2,023 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CLIMB PROP RPM INCREASED TO 1060 FOLLOWED BY THE NR 1 PEC CAUTION AND POWERPLANT MESSAGE.  PROP WAS FEATHERED AND ENGINE SHUTDOWN.  ACFT RETURNED TO FIELD AND AN UNEVENTFUL LANDING PERFORMED.  MAINTENANCE REPLACED THE NR 1.  PROP CONTROL UNIT (PCU) AND RETURNED THE ACFT TO SERVICE.
